Welcome to Healing Well! Did your doctor give you anti-nausea meds? If not, you should get a script
right away, as dry heaving is not good for your healing wrap. Don't take no for an answer. Insist that you get a script
. Get it filled, and have the meds with you at all times, so if you get the urge to vomit you can counteract it ASAP.
An abundance of saliva in your mouth sounds like what happened to me about
Day 4 or so. Suddenly, I had so much saliva in my mouth I had to spit rather than swallow. This only lasted a couple days as I recall. I believe it is caused by esophageal irritation and spasms. It's very annoying, but will pass in time, as you heal. Your upper GI tract has been though a lot, and these types of symptoms are to be expected.
We're happy you're joined our Wrapped Club!
Anytime you have a question or concern, ask away! Members here will be happy to share their experience with you.
Above all else, surrender to your recovery. Follow it wherever it takes you. If you let it lead, and relax into your recovery, it will go much more smoothly. You can't rush the process, so go with the flow.
You'll improve week by week.